# SDR CA141128006

- Difficulty date: November 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Aircraft time: 39,832 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CABIN READING LIGHTS LT BANK AND CABIN LATERIAL LIGHTS NOT WORKING - CAUSE 115VAC SERVICE BUS AND 28 VDC GROUND HANDLING BUS WIRES SHORTED TO GROUND AND EACH OTHER CAUSING BURNT WIRES AT FRAME 20 L/H BEHIND OVERHEAD BIN BETWEEN 71VC AND 751VT, THE CAUSE OF THE PROBLEM IS UNCLEAR , BUT IT APPEARS TO BE A WIRE THAT HAD RUBBED ON A GROUNDING STRAP. INVESTIGATION ON GOING. (TC# 20141128006)
